Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Chronic sinusitis, fatigue post medications course - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1643 Questions

Doctor :   hi
User :   hi
Doctor :  
how can i help you?
User :   So I figured out I have chronic sinusitus for about 5 months now but my parents didn't care about it till now. So i got prescribed meds for it. for about 5 months ive been extremely tired. why is this
Doctor :  
Doctor :  
Doctor :  
what medications you are taking?
User :   atrovent nasal spray, amoxicillin, mucinex d, and claritin
Doctor :  
the tiredness will be due to the medications and also if the infection is persisting, you will feel fatigued
Doctor :  
try to take supplements for vitamins and minerals
User :   the tiredness started about 3 months before the meds. how can i stop it. all i ever feel like doing now is sleeping
Doctor :  
i would suggest you to get a repeat examination done, and doses adjusted

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor